# SDR CALA2013080590145

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 54,848 hours, 6,832 cycles
- Engine: Pwa PW40903
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Condition: Loose
- Location: Gearbox Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OIL LEAK ON NR 2 ENGINE FROM BOTTOM OF THRUST REVERSER COWL INNER C DUCT.  ACCOMPLISHED ENGINE INSPECTION IAW MM 79-00-00 & FIM 71-05 TASK 830.  FOUND ANGLE GEARBOX COVER PLATE DRAIN FIXTURE BOLTS NOT FULLY TORQUED.  TORQUED & ACCOMPLISHED 5 MIN IDLE RUN TEST IAW MM 71-00-00, NO FURTHER LEAKS NOTED.
